Loading...
Please wait, while we are loading the content...
Similar Documents
An extremal problem for even positive definite entire functions of exponential type
| Content Provider | Semantic Scholar |
|---|---|
| Author | Gorbachev, Dmitrii Viktorovich Strankovskii, S. A. |
| Copyright Year | 2006 |
| Abstract | We consider an extremal problem for even positive definite entire functions of exponential type with zero mean with power weight on the semiaxis. This problem is related to the multidimensional Jackson-Stechkin theorem in the space L2(ℝn). |
| Starting Page | 673 |
| Ending Page | 678 |
| Page Count | 6 |
| File Format | PDF HTM / HTML |
| DOI | 10.1007/s11006-006-0188-2 |
| Volume Number | 80 |
| Alternate Webpage(s) | https://page-one.springer.com/pdf/preview/10.1007/s11006-006-0188-2 |
| Alternate Webpage(s) | https://doi.org/10.1007/s11006-006-0188-2 |
| Language | English |
| Access Restriction | Open |
| Content Type | Text |
| Resource Type | Article |